Ask ur GI dr about the following condition.....not all reflux issues r cancer related...and it is good that u quit smoking as it can add to the reflux problems.
Symptoms of Laryngopharyngeal Reflux are:
Continual throat clearing
Chronic throat irritation
Excessive phlegm the throat
Dysphagia (difficulty swallowing)
Constant sensation of something in the throat
Swallowed food comes back up
Post nasal drainage
Blockage of the breathing passage
Spasm of the larynx (voice box)
This condition is a result of both UES and LES not working correctly.
And it is possible not to have typical gerd/acid reflux symptoms.
Good luck at teh GI drs
After the GI apt I was prescribed Librax. The doc said that the anti-spasm would help my throat feeling. She also believe that it is more of a stress issue than anthing. However, I noticed after a couple days of taking the Librax, I was becoming more depressed and crying all the time. Also lately when I wake up, I feel like a panic attack is my alarm clock due to my heart racing and an overall feeling of tension. Now it's turned into me occasionally throwing up bile in the morning and having a gagging feeling in my throat constantly. I'm lucky to be able to eat one meal a day and as a result I have lost 10 lbs. in the last week. I went back to my family physician and he is convinced to a T that it is all stress/depression related. He gave me the 5 day zithromax pack and Effexor and I'm suppose to see him in a week. I took anti depressants a while back and was honestly not a fan and the fact that my doctor wants me back on is somewhat confusing. I'm at the point where I would give literally anything for the throat problem to go away because it is ruining my life right now.
Have u had ur thyroid checked?.....
Side effects of that med seem to match what u felt :
How about side effects?
Adverse reactions can occur with any drug, even over-the-counter medications. Some of these are mild such as a stomach upset, which may be avoided by taking the medication with food. Minor reactions may go away on their own but if they persist, contact the physician. For major reactions, the patient should contact the physician immediately.
For chlordiazepoxide/clidinium, the following are the observed side effects:
I would continue to ask ur dr to look into other possibilities....u pay him...if u r not happy with ur care, consider firing that dr and find a new one.
TSH levels were at 1.3 when they checked them. I've gotten a lil less than 4 hours of sleep and woke up dry heaving over the toilet again getting a bloody nose from all the strain of wretching this morning. Thank you Selma your comfort is really helping me trying not to worry too much.
Do u know if u had other levels checked?...like Free T3 and Free T4?...TPO antibodies...this will show if it is an autoimmune thyroid issue....an ultra sound will also let u know if u have nodules.....just looking at TSH u can over look these other issues.
Call ur dr or Pharmacist to let them know about the vomiting...it is listed as a side effect of ur med and u should always report it ASAP.
I don't know if the doctor is going to want to. My mom actually has Hashimoto's disease but didn't get diagnosed at my doctors office and had to go to a bunch of different small clinics before she was diagnosed. Our insurance didn't want to cover the tests either because they were "not relevant".
Yeah there r even ENDO's that will not do the correct testing for Hashimoto's which is what I have as well....I went a whole yr and no meds....I finally got my PCP to do the tests and found that I was in need of the meds.
I wish u luck on getting a dx and feeling better soon.
So after seeing an ENT he said it was acid reflux. But here I am today still experiencing the same throat issues and now I have pain on the right side of my neck as well as throbbing ear pain. My family doc says its probably an ear infection so he prescribed amoxicillin. If this isn't better in the next few days I definitely will no longer be going to that clinic.